Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2007, 6:11 PM CDT for Monroe County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2007, 6:11 PM CDT (23:11 UTC)
- Expired
- Jul 27, 2007, 6:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Monroe County, KY
The radar
The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1139 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 272313 SVRLMK KYC171-272345- /O.NEW.KLMK.SV.W.0166.070727T2311Z-070727T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 611 PM CDT FRI JUL 27 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 645 PM CDT... * AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR TOMPKINSVILLE..AND MOVING EAST AT AROUND 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HESTAND BY 620 PM CDT... DOPPLER RADAR HAS INDICATED SOME ROTATION IN THIS STORM...THOUGH NOT PRODUCING A TORNADO AT THIS TIME...THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL KENTUCKY. LAT...LON 3676 8560 3670 8582 3662 8579 3662 8543 $$ MACZKO
2 follow-up statements
000 WWUS53 KLMK 272332 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 732 PM EDT FRI JUL 27 2007 KYC171-272345- /O.CON.KLMK.SV.W.0166.000000T0000Z-070727T2345Z/ MONROE KY- 632 PM CDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHEASTERN MONROE COUNTY... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HESTAND...OR ABOUT 12 MILES NORTHWEST OF CELINA...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HESTAND BY 640 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL KENTUCKY. LAT...LON 3669 8551 3668 8565 3663 8566 3662 8543 $$
000 WWUS53 KLMK 272342 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 742 PM EDT FRI JUL 27 2007 KYC171-272352- /O.EXP.KLMK.SV.W.0166.000000T0000Z-070727T2345Z/ MONROE KY- 642 PM CDT FRI JUL 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY EXPIRES AT 645 PM CDT... THE SEVERE THUNDERSTORM THAT MOVED THROUGH SOUTHEASTERN MONROE COUNTY HAS WEAKENED AND MOVED OUT OF THE AREA. THUS...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 645 PM CDT. LAT...LON 3669 8551 3668 8565 3663 8566 3662 8543 $$ MACZKO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:00 PM CDT, 11 minutes earlier.
Area forecast discussion, Jul 27, 6:00 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 700 PM EDT FRI JUL 27 2007 AVIATION (FOR 00Z TAFS)... UPPER AIR DISTURBANCE ACROSS INDIANA WILL MOVE SOUTHEAST. THIS WILL KEEP OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS IN OUR FORECAST THROUGH THE EARLY MORNING HOURS. LEX AND SDF WILL GENERALLY HAVE LIGHT SHOWERS WITH MVFR CIGS AND VISIBILITIES INTERRUPTED BY OCCASIONAL HEAVIER SHOWERS AND THUNDERSTORMS...WHICH WILL BE COVERED BY TEMPO GROUPS. BWG WILL HAVE VCTS UNTIL 10 PM...WHEN AN AREA OF HEAVIER SHOWERS WILL MOVE SOUTH INTO THE AREA. OTHERWISE...WITH AMPLE MOISTURE COULD HAVE BR AND MVFR-IFR VSBYS OVERNIGHT TOWARD SAT MORN. BL WINDS MAY BE BORDER-LINE LLWS CRITERIA AT BWG BETWEEN 06-12Z WITH 925MB WESTERLY WINDS OF 30 KTS...BUT WILL LEAVE THIS OUT FOR NOW AND SEE HOW THINGS PROGRESS. JSD && .EVENING UPDATE... REMOVED MUCH OF THE SEVERE THUNDERSTORM WATCH FOR THE ENTIRE FORECAST AREA...EXCEPT FOR OUR SOUTHEASTERNMOST 7 COUNTIES. WIDESPREAD CONVECTION HAS STABILIZED MUCH OF THE AREA. A FEW STRONG STORMS ACROSS OUR SOUTHEAST SHOULD MOVE OUT OF OUR FORECAST AREA BY 8 PM EDT. ADDITIONAL SCATTERED THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL CONTINUE THROUGH THE EVENING HOURS ACROSS SOUTHERN INDIANA WEST OF INTERSTATE 65...AND THESE MAY EVENTUALLY DROP SOUTHWARD INTO WEST CENTRAL KENTUCKY OVERNIGHT. HEAVY RAIN HAS ENDED ACROSS TAYLOR COUNTY...ALTHOUGH THEY MAY EXPECT SCATTERED SHOWER TO CONTINUE THROUGH 7 PM EDT. .MESO UPDATE... SFC LAPS CAPE SHOWS MOST UNSTABLE AIR IS OVER OUR SERN CWA. STORMS MOSTLY WEAKENING NOW...WITH A LARGE MASS OF SHOWERS AND EMBEDDED THUNDERSTORMS OVER MUCH OF THE CWA...WHICH IS REALLY STABILIZING THE ATMS. DIGITAL VILS HAVE COME DOWN AS WELL...AND THE THREATS NOW REVOLVE AROUND CLARK COUNTY KY AND OTHER STORMS ACROSS THE SERN CWA. ALSO HAVE A FLASH FLOOD WARNING FOR TAYLOR COUNTY AS WE RECEIVED UP TO TWO INCHES OF RAINFALL IN UNDER AN HOUR. MONITORING OF THE ABOVE CONTINUES... WITH HIGH FREEZING HEIGHTS...THREATS NOW SEEM TO BE ABOUT ANOTHER HOUR OR TWO OF MARGINALLY SEVERE WINDS AND TORRENTIAL RAIN/MINOR FLOODING. OTHER STORMS HAVE DEVELOPED WELL UPSTREAM IN ACROSS IN/IL/MO. THESE ARE LIKELY DIURNALLY-DRIVEN...AND OUR ATMS WOULD BE WORKED OVER BY THE TIME THEY ARRIVE THAT I CAN ONLY SEE AN OVERALL SVR THREAT THROUGH ABOUT 700 PM EDT. CAN HOPEFULLY KNOCK OUT SOME COUNTIES OF THE WATCH AFTER THAT TIME FRAME. AL && .PREV DISCUSSION... SHORT TERM (TONIGHT AND SATURDAY)... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 02Z... STRONG SHORTWAVE DIVING DOWN FROM THE CHICAGO-LAND AREA HAS SPARKED SHOWERS AND STORMS ACROSS THE AREA (MCV VISIBLE IN REFLECTIVITY OVER CENTRAL IL). GIVEN MODERATE INSTABILITY AND GOOD DEEP-LAYER SHEAR (30 KTS FROM RECENT SDF ACARS SOUNDING AND AREA VWPS)...MARGINALLY SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THINK WIND RATHER THAN HAIL IS POSSIBLE GIVEN HIGH FREEZING AND WET-BULB HEIGHTS. WILL LIKELY BE ABLE TO CANCEL TIERS OF COUNTIES FROM NORTH TO SOUTH WITHIN THE WATCH AREA STARTING AT 6PM EDT OR SO. SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH IN STRENGTH GREATLY AFTER 10 PM EDT...THOUGH STEADY RAIN WITH A FEW EMBEDDED STORMS ARE POSSIBLE THROUGHOUT THE OVERNIGHT HOURS. TRIMMED BACK POPS AFTER MIDNIGHT AS A RESULT...BUT STILL HAVE SLT TO LOW CHC POPS TOWARD MORNING. GIVEN AMPLE CLOUDS AND PRECIP...WENT ABOVE GUIDANCE FOR OVERNIGHT LOWS. AFTER MIDNIGHT...IT WILL LIKELY BECOME MORE OF AN AVIATION CONCERN...WITH MVFR/IFR CIGS AND VSBYS POSSIBLE. HAVE HINTED AT THIS IN THE TAFS ALREADY...AND MAY MENTION FOG OVERNIGHT TOWARD SAT MORN IN THE GRIDS/ZONES. TRAILING SYNOPTIC COOL FRONT WILL BE LOCATED NEAR THE OHIO RIVER BY 12Z SATURDAY. KEPT SLT CHC POPS IN FAR NRN CWA UNTIL 18Z SAT...WITH CHC POPS ELSEWHERE UNTIL 00Z SUN (HIGHEST POPS SOUTH UNTIL FRONT REACHES TN BORDER SATURDAY NIGHT). AM NOT EXPECTING SEVERE STORMS AT THIS TIME AS I FEEL MOST OF THE INSTABILITY WILL REMAIN SOUTH OF THE CWA. HAVE LOW 80S FOR HIGHS TOMORROW EVERYWHERE EXCEPT MID/UPPER 80S CLOSE TO TN BORDER. AL LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... MAIN FORECAST CONCERNS FOR THE LONGER TERM WILL BE HOW FAST THE CLOUDS WILL DECREASE AFTER THE FRONT PUSHES THROUGH AND WILL ANY SHOWERS DEVELOP BEHIND THE FRONT ON SUNDAY. A TROUGH WILL PERSIST ALONG THE APPALACHIAN MOUNTAINS WITH A LARGE RIDGE SITTING OVER THE WEST HALF OF THE NATION THROUGH MUCH OF THE LONGER TERM PERIOD. BY THE END OF THE PERIOD THE TROUGH WEAKENS AND MOVES EAST AND THE UPPER RIDGE BECOMES BROADER AND EXTENDS EAST INTO THE LOWER OHIO VALLEY. GFS IS CONSISTENT WITH GFS ENSEMBLE...ECMWF AND UKMET AND WILL GENERALLY FOLLOW THE MODEL CONSENSUS. SATURDAY NIGHT THROUGH MONDAY NIGHT... THE COLD FRONT WILL EXIT THE REGION BY SATURDAY EVENING TAKING THE PRECIPITATION WITH IT. HOWEVER CLOUDS WILL LINGER OVER THE AREA SATURDAY NIGHT AND SUNDAY THEN DECREASE FROM THE NORTH SUNDAY NIGHT. A FEW SPRINKLES OR AN ISOLATED SHOWER COULD DEVELOP ACROSS OUR FAR SOUTHERN AND EASTERN COUNTIES DURING THE DAY SUNDAY...BUT FOR NOW WILL LEAVE ANY MENTION OF SPRINKLES OUT. BY MONDAY CLOUDS WILL PERSIST ONLY OVER THE FAR SOUTHERN AND EASTERN PARTS OF THE LMK FORECAST AREA. HIGH TEMPERATURES WILL BE IN THE UPPER 80S BOTH SUNDAY AND MONDAY. TUESDAY THROUGH FRIDAY... HIGH PRESSURE WILL BUILD INTO THE LOWER OHIO VALLEY TUESDAY. AT THE SAME TIME THE UPPER TROUGH WILL BE WEAKENING AND MOVING TO THE NORTHEAST. THIS WILL ALLOW HIGH PRESSURE TO SETTLE OVER THE OHIO VALLEY THROUGH THE REST OF THE WEEK. SKIES WILL STAY MOSTLY SUNNY DURING THE DAY AND MOSTLY CLEAR AT NIGHT. THERE WILL BE SOME INCREASE IN CLOUDS BY THE END OF THE WEEK BUT SUNSHINE WILL STILL BE DOMINANT DURING THE DAYTIME. TEMPERATURES WILL STAY QUITE WARM WITH HIGHS AROUND 90 AND LOWS IN THE MID AND UPPER 60S THROUGH THE END OF THE WEEK. SCHOLZ .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 27, 2:40 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT FRI JUL 27 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EDT FRI JUL 27 2007 /240 PM CDT FRI JUL 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A STRONG UPPER-LEVEL DISTURBANCE HAS GENERATED STRONG TO SEVERE THUNDERSTORMS ACROSS FAR SOUTHERN INDIANA AND ALL OF CENTRAL KENTUCKY...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT. THE BEST CHANCE FOR SEVERE STORMS WILL BE FOUND SOUTH OF THE OHIO RIVER...MAINLY SOUTHEAST OF A LINE FROM HARDINSBURG...TO BARDSTOWN...AND TO FRANKFORT. THE MAIN WEATHER THREATS WILL BE DAMAGING WINDS OF 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ALL STORMS. THE THUNDERSTORMS WILL DIMINISH IN STRENGTH AFTER 10 PM EDT TONIGHT...THOUGH A FEW THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT. ANY THREATS WITH THESE OVERNIGHT STORMS WILL BE HEAVY RAINFALL AND LIGHTNING. PATCHY FOG MAY DEVELOP AFTER MIDNIGHT TOWARD THE EARLY MORNING HOURS...WITH THE BEST CHANCE ACROSS SOUTHERN INDIANA AND FAR NORTHERN KENTUCKY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY ALONG AND AHEAD OF AN APPROACHING COOL FRONT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ACROSS CENTRAL AND SOUTH-CENTRAL KENTUCKY...WHERE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. PLEASE REPORT ANY INSTANCES OF DAMAGING WINDS OR LARGE HAIL TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN LOUISVILLE KENTUCKY. AL/MBS
In the hours before
Local storm report, Jul 27, 4:32 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 N RICHMOND 37.82N 84.29W
07/27/2007 MADISON KY EMERGENCY MNGR
TREES DOWN ALONG UNION STATION ROAD. TREE DOWN ON MOBILE
HOME.
0418 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
07/27/2007 TAYLOR KY LAW ENFORCEMENT
FOUR TREES DOWN.
0420 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
07/27/2007 M0.88 INCH TAYLOR KY LAW ENFORCEMENT
0435 PM TSTM WND DMG 2 NW NICHOLASVILLE 37.90N 84.61W
07/27/2007 JESSAMINE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG HIGHWAY 68 AND NEAR THE HIGHWAY
68 AND 169 INTERSECTION.
&&
CMCLocal storm report, Jul 27, 4:48 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 2 N BUFFALO 37.55N 85.70W
07/27/2007 LARUE KY NWS EMPLOYEE
TWO TREES DOWN.
&&
TENHARMSELLocal storm report, Jul 27, 5:01 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD CAMPBELLSVILLE 37.35N 85.35W
07/27/2007 TAYLOR KY LAW ENFORCEMENT
SIX INCHES TO A FOOT OF WATER OVER SEVERAL STREETS. A FEW
CITIZENS WERE EVACUATED.
&&
TENHARMSELSpecial weather statement, Jul 27, 5:01 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 601 PM EDT FRI JUL 27 2007 KYZ064-077-272245- ADAIR-GREEN- 501 PM CDT FRI JUL 27 2007 ...THUNDERSTORMS WITH TORRENTIAL RAIN AND GUSTY WINDS... AT 600 PM EDT(500 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS OVER SOUTHEASTERN GREEN COUNTY ALONG A LINE FROM 5 MILES EAST OF GREENSBURG TO 5 MILES WEST OF COLUMBIA. THE STORMS WERE MOVING EAST AT 30 MPH AND WILL REACH CANE VALLEY IN ADAIR COUNTY BY 515 PM CDT AND COLUMBIA BY 520 PM CDT. TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS. RAINFALL AMOUNTS AROUND ONE INCH IN A HALF HOUR MAY OCCUR WITH THESE STORMS. THIS WILL CAUSE PONDING OF WATER ON ROADS AND LOW LYING AREAS. IN ADDITION...FREQUENT LIGHTNING AND GUSTY WINDS AROUND 30 MPH WILL OCCUR WITH THE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED. TWF
Local storm report, Jul 27, 5:02 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 2 N BUFFALO 37.55N 85.70W
07/27/2007 LARUE KY NWS EMPLOYEE
TWO TREES DOWN.
0315 PM TSTM WND DMG 5 N RICHMOND 37.82N 84.29W
07/27/2007 MADISON KY EMERGENCY MNGR
TREES DOWN ALONG UNION STATION ROAD. TREE DOWN ON MOBILE
HOME.
0418 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
07/27/2007 TAYLOR KY LAW ENFORCEMENT
FOUR TREES DOWN.
0420 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
07/27/2007 M0.88 INCH TAYLOR KY LAW ENFORCEMENT
0435 PM TSTM WND DMG 2 NW NICHOLASVILLE 37.90N 84.61W
07/27/2007 JESSAMINE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG HIGHWAY 68 AND NEAR THE HIGHWAY
68 AND 169 INTERSECTION.
0545 PM FLASH FLOOD CAMPBELLSVILLE 37.35N 85.35W
07/27/2007 TAYLOR KY LAW ENFORCEMENT
SIX INCHES TO A FOOT OF WATER OVER SEVERAL STREETS. A FEW
CITIZENS WERE EVACUATED.
&&
TENHARMSELSpecial weather statement, Jul 27, 5:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 629 PM EDT FRI JUL 27 2007 KYZ075-076-081-280000- CUMBERLAND-METCALFE-MONROE- 529 PM CDT FRI JUL 27 2007 ...THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER SOUTH CENTRAL KENTUCKY... AN AREA OF THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL KENTUCKY WILL BRING PERIODS OF HEAVY RAINFALL TO CUMBERLAND...METCALFE...AND MONROE COUNTIES THROUGH 800 PM EDT (700 PM CDT). RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES AS THESE THUNDERSTORMS MOVE THROUGH THE AREA. THIS HEAVY RAINFALL MAY RESULT IN SOME PONDING OF WATER ON ROADWAYS AND BRIEF RISES IN LOCAL STREAMS AND CREEKS...BUT WIDESPREAD SIGNIFICANT FLOODING IS NOT EXPECTED AT THIS TIME. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. MACZKO
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:58 PM CDT | Severe Thunderstorm Warning | LMK | Nicholas | 32 min |
| Jul 27, 1:06 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 39 min |
| Jul 27, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 38 min |
| Jul 27, 3:05 PM CDT | Severe Thunderstorm Warning | LMK | Taylor | 40 min |
| Jul 27, 3:24 PM CDT | Severe Thunderstorm Warning | LMK | Jessamine | 36 min |
| Jul 27, 3:45 PM CDT | Flash Flood Warning | LMK | Taylor | 4 hr |
| Jul 27, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.